# SDR UALA2011050302170

- Difficulty date: May 3, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 40,328 hours, 15,277 cycles
- Engine: Iae V2522A5
- System (JASC): 2620 · Extinguishing System
- Part: Seal
- Part number: 892480U1
- Condition: Missing
- Location: Fire Extinguishe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT HALON FIRE EXTINGUISHER SEAL MISSING. REPLACED FIRE EXTINGUISHER.
